# SDR CALA2014052791164

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 65,725 hours, 9,202 cycles
- Engine: Pwa PW40903
- Engine time: 56,197 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG SILENT SURGE.  IAW LM8843 & LM8845 FOR WORK DIRECTIVES.  ACCOMPLISHED LM8843 & LM8845 & NO DAMAGE OR ABNORMALITIES FOUND.
